The Rate of Convergence of Lupas -Analogue of the Bernstein Operators
Heping Wang and
Yanbo Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We discuss the rate of convergence of the Lupas -analogues of the Bernstein operators which were given by Lupas in 1987. We obtain the estimates for the rate of convergence of by the modulus of continuity of , and show that the estimates are sharp in the sense of order for Lipschitz continuous functions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/521709.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/521709.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:521709
DOI: 10.1155/2014/521709
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().